Jackson-type inequalities with generalized modulus of continuity and exact values of the $n$-widths of the classes of $(ψ,β)$-differentiable functions in $L_2$. II
AbstractIn the space $L_2$, we determine the exact values of some $n$-widths for the classes of functions such that the generalized moduli of continuity of their $(\psi, \beta)$ - derivatives or their averages with weight do not exceed the values of the majorants $\Phi$ satisfying certain conditions. Specific examples of realization of the obtained results are also analyzed.
How to Cite
Vakarchuk, S. B. “Jackson-Type Inequalities With Generalized Modulus of Continuity and Exact Values of the $n$-Widths of the Classes of $(ψ,β)$-Differentiable Functions in $L_2$. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1021-36, http://umj.imath.kiev.ua/index.php/umj/article/view/1899.